Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 85612, 6 pages
http://dx.doi.org/10.1155/2007/85612
Research Article

Generalized Derivations of Prime Rings

Department of Mathematics, Chuzhou University, Chuzhou 239012, China

Received 10 January 2007; Revised 8 May 2007; Accepted 19 June 2007

Academic Editor: Akbar Rhemtulla

Copyright © 2007 Huang Shuliang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Hvala, “Generalized derivations in rings,” Communications in Algebra, vol. 26, no. 4, pp. 1147–1166, 1998. View at Zentralblatt MATH · View at MathSciNet
  2. M. Ashraf, A. Ali, and R. Rani, “On generalized derivations of prime rings,” Southeast Asian Bulletin of Mathematics, vol. 29, no. 4, pp. 669–675, 2005. View at Zentralblatt MATH · View at MathSciNet
  3. J. Bergen, I. N. Herstein, and J. W. Kerr, “Lie ideals and derivations of prime rings,” Journal of Algebra, vol. 71, no. 1, pp. 259–267, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. H. Lee and T. K. Lee, “Lie ideals of prime rings with derivations,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 11, no. 1, pp. 75–80, 1983. View at Zentralblatt MATH · View at MathSciNet
  5. I. N. Herstein, “On the Lie structure of an associative ring,” Journal of Algebra, vol. 14, no. 4, pp. 561–571, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet